# SDR DALA2019082204902

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  INSPECTION, CRACKED RIB ON RH HORIZONTAL STABILIZER STA. 92.70. (EHV).  THE RIB WAS REPAIRED IAW SRM 55-10-09 REP 4 FIG 202 DETAIL A.
